# SDR YTRA2014110430801

- Difficulty date: November 4, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N594RL
- Make and model: Bell 407
- Aircraft serial: 53594
- Aircraft time: 10,705 hours, 11,870 cycles
- Engine: Allsn 250C47B
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: C807382
- Part serial: 2758
- Condition: Broken
- Location: Zone 100
- Part time: 10,705 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE CABLE WAS BROKEN INTERNALLY.
